# SDR DL757961502

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-2 EXTERIOR EMERGENCY LIGHT FAILED TO ILLUMINATE ON SYSTEM TEST.  RELAMPED LIGHT ASSY, NOW CKS NORMAL.
